×

zbMATH — the first resource for mathematics

Structures différentiables sur les types d’homotopie rationnelle simplement connexes. (French) Zbl 0348.57016

MSC:
57R65 Surgery and handlebodies
57R80 \(h\)- and \(s\)-cobordism
57S25 Groups acting on specific manifolds
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. BARGE , J. LANNES , F. LATOUR et P. VOGEL , \Lambda -sphères (Ann. scient. Éc. Norm. Sup., 4e série, t. 7, fasc. 4, 1974 ). Numdam | Zbl 0314.55026 · Zbl 0314.55026
[2] W. BROWDER , Surgery on Simply-Connected Manifolds , Springer, 1972 , Ergebnisse, Berlin-Göttingen-Heidelberg. MR 50 #11272 | Zbl 0239.57016 · Zbl 0239.57016
[3] W. BROWDER , in Manifolds , Amsterdam, 1970 (Lecture notes in Math., t. 197, p. 17-35). MR 43 #4042 | Zbl 0214.22402 · Zbl 0214.22402
[4] P. E. CONNER and E. E. FLOYD , Differentiable Periodic Maps , Springer Verlag, 1964 , Ergebnisse, Berlin. MR 31 #750 | Zbl 0125.40103 · Zbl 0125.40103
[5] FRIEDLANDER-GRIFFITHS-MORGAN , Homotopy Theory and Differential forms (Seminario de Geometria, 1972 ).
[6] A. GRAMAIN , Sphères d’homologie rationnelle (Séminaire Bourbaki, 1974 ). Numdam | Zbl 0335.57010 · Zbl 0335.57010
[7] F. HIRZEBRUCH , Topological Methods in Algebraic Geometry , Springer Verlag, 1966 ), 1re éd. 1962 , Ergebnisse. Zbl 0138.42001 · Zbl 0138.42001
[8] M. KERVAIRE and J. MILNOR , Groups of homotopy spheres , I (Ann. of Maths., vol. 77, 1963 , p. 504-537). MR 26 #5584 | Zbl 0115.40505 · Zbl 0115.40505
[9] J. LANNES et F. LATOUR , Forme quadratique d’enlacement et applications (Astérisque, vol. 26, 1975 , S.M.F., Paris). MR 53 #1605 | Zbl 0318.57017 · Zbl 0318.57017
[10] J.-P. SERRE , Cours d’arithmétique , P.U.F., Paris, 1970 . MR 41 #138 | Zbl 0225.12002 · Zbl 0225.12002
[11] R. STONG , Notes on Cobordism Theory , Princeton, 1968 . MR 40 #2108 | Zbl 0181.26604 · Zbl 0181.26604
[12] D. SULLIVAN , Thesis , Princeton, 1965 .
[13] D. SULLIVAN , Geometric topology , Part I : Localization, Periodicity and Galois Symmetry , 1970 .
[14] D. SULLIVAN , Communication orale .
[15] C. T. C. WALL , Surgery on Compact Manifolds , London Academic Press, 1970 . MR 55 #4217 | Zbl 0219.57024 · Zbl 0219.57024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.